Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Two counterexamples in normalization


Authors: Shreeram S. Abhyankar and Ben Kravitz
Journal: Proc. Amer. Math. Soc. 135 (2007), 3521-3523
MSC (2000): Primary 14A05
Published electronically: July 27, 2007
MathSciNet review: 2336566
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we offer a correction to Commutative Algebra by Oscar Zariski and Pierre Samuel by noting two erroneous theorems and offering counterexamples for each.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14A05

Retrieve articles in all journals with MSC (2000): 14A05


Additional Information

Shreeram S. Abhyankar
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: ram@cs.purdue.edu

Ben Kravitz
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: bkravitz@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09010-7
PII: S 0002-9939(07)09010-7
Keywords: Commutative algebra
Received by editor(s): August 28, 2006
Published electronically: July 27, 2007
Additional Notes: The first author’s work was partly supported by NSF Grant DMS 99-88166 and NSA Grant MSP H98230-05-1-0040.
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2007 American Mathematical Society